Volume 5, Number 2
Previous Issue Next Issue

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Full PDF 293 3483 Abstract

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Full PDF 297 3456 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134.

Preview Full PDF 289 3387 Abstract

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143.

Preview Full PDF 302 3481 Abstract

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155.

Preview Full PDF 278 3408 Abstract

Wu Zhang & Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180.

Preview Full PDF 303 3399 Abstract

Pekka Neittaanmaki & Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190.

Preview Full PDF 360 3415 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard